# SDR ASAA2019072230162

- Difficulty date: July 22, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 39,783 hours, 11,829 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FO'S BLANKED AND RESET DEADING TOP OF CLIMB. THE SCREEN WAS BLANK, ALL ADVISORY LIGHTS, AND THE EXC LIGHT ILLUMINATED. NO VTK FLAGS WERE VISIBLE ON EITHER X10 AND THE MCDU REBOOTED ITSELF IN 2-3 MINUTES. SUBSEQUENTLY IT FUNCTIONED THE DURATION OF THE FLIGHT. GROUNDED - YES. ACCOMPLISHED FIM TASK 34-61-804 SYSTEM GROUND VERIFICATION NORMAL.
